# SDR AALA202509204392

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 66,956 hours, 27,666 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LAVATORY-D DOOR IS STICKING, BINDING AND DIFFICULT TO LOCK AND UNLOCK. LUBRICATED UPPER ROLLER TRACK AND DOOR LOCK MECHINISM, OPERATIONAL CHECK GOOD. PER AMM 25-40-14.
